EconPapers    
Economics at your fingertips  
 

A New Optimized Runge-Kutta Pair for the Numerical Solution of the Radial Schrödinger Equation

Yonglei Fang, Qinghong Li, Qinghe Ming and Kaimin Wang

Abstract and Applied Analysis, 2012, vol. 2012, 1-15

Abstract:

A new embedded pair of explicit modified Runge-Kutta (RK) methods for the numerical integration of the radial Schrödinger equation is presented. The two RK methods in the pair have algebraic orders five and four, respectively. The two methods of the embedded pair are derived by nullifying the phase lag, the first derivative of the phase lag of the fifth-order method, and the phase lag of the fourth-order method. Nu merical experiments show the efficiency and robustness of our new methods compared with some well-known integrators in the literature.

Date: 2012
References: Add references at CitEc
Citations:

Downloads: (external link)
http://downloads.hindawi.com/journals/AAA/2012/641236.pdf (application/pdf)
http://downloads.hindawi.com/journals/AAA/2012/641236.xml (text/xml)

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:hin:jnlaaa:641236

DOI: 10.1155/2012/641236

Access Statistics for this article

More articles in Abstract and Applied Analysis from Hindawi
Bibliographic data for series maintained by Mohamed Abdelhakeem ().

 
Page updated 2025-03-19
Handle: RePEc:hin:jnlaaa:641236